Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Rubber-jelly like substance came out from vomit. What could it be ?

My wife was given some medicine mixed with milk and made to vomit. She vomited 3 times and the 3rd time a rubber-jelly like substance came out. What could it be ?
Asked On : Mon, 28 Mar 2011
Answers:  3 Views:  3447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
Its must be Ayurvedic Panchakarma therapy of Vaman induced. Either it may had vitiated kapha in your body. Please complain your doctor who induce this. I dont think there is there is emergency to worry
Take care
Answered: Mon, 28 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Greetings from health care magic
The jelly like vomiting could be the mucus mixed with bile and the agglutinated milk portion. Nothing to be worried. If any allergic reaction is appearing like itching, more vomiting, then consult to your physician. Take fruit juice with light bland diet. Thank you
Answered: Mon, 28 Mar 2011
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to healthcare magic forum

Why was she made to vomit? Has she been given this medication by a qualified physician?
They jelly like thing is mucus.
Inducing vominting frquently can damage the oesophagus.


For further enq-
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor